Upton upon Severn, UK
By Carol Green
Myalgic Encephalomyelitis (ME)/Chronic Fatigue Syndrome (CFS) is a severe, complex, acquired illness with numerous symptoms related mainly to the dysfunction of the brain, gastro-intestinal, immune, endocrine and cardiac systems. Our family had no idea how familiar we would become with this particular disorder after vaccinating our 15-year-old daughter with Cervarix to ‘protect her’ from cervical cancer.
When Katie received the Cervarix vaccinations in 2009, she was 15 years old and in her GCSE year at Hanley Castle High School. She was doing very well at school, achieving good grades and hoped eventually to go to university. Prior to the vaccination, she was extremely fit, playing regional rugby, attending a High Performance Academy for under 18 Girls’ Rugby in Bristol and trials for selection for England’s Under 18 Girls’ Rugby. She also played Girls’ County Cricket.
IMMEDIATE EFFECT OF THE 2nd CERVARIX VACCINATION:
The next morning, Katie had to be woken up by us as she had over-slept. She felt very groggy, nauseous and dizzy. She had even wet the bed! Although she could still eat at this time, she felt sick whenever she did. She also had an enormous, red lump at the site of the vaccination – about the size of a half-boiled egg (this was about 3 times the size of lump after the first vaccination). All these symptoms appeared on the vaccination leaflet, so we assumed Katie would just recover.
Unfortunately, when she struggled to school the following week, she deteriorated further. She had such severe vertigo that she could hardly walk. Her eyes could not focus (especially when she tried to read), she was only able to eat a tiny amount of pureed food as she felt so nauseous and she was extremely fatigued. At this point we went to our GP who sent her straight to hospital. Despite extensive tests, they could find no cause, so Katie was sent home.
A diagnosis of ME/CFS was finally confirmed by a consultant of immunology and infectious diseases in 2011.
THE LASTING EFFECTS OF THE VACCINATION:
Katie’s life has been severely affected by the ME/CFS. She was house-bound – for the first 3 months at least, she could barely walk and could only eat foods if they had been liquidised, for at least 5 months. She had so little energy, that she was resting most of the day and sleeping for several hours each day. Katie has suffered off and on with various, unexplained pains – in joints, in her abdomen, migraines that she never had previously. She had a very bad spell during January and February 2011 where she had extreme insomnia and was utterly exhausted – not able to do anything!
Katie is now physically able to do more than she could immediately after the vaccination, such as gentle walking or shopping. But if she does too much, she is tired over the next day or so. She has tried to go back to school (HanleyCastle 6th Form), but found it too much to cope with. She finds it hard to concentrate, difficult to recall specific words and when she is doing anything mentally challenging it really tires her out. Finally, after her third attempt to return to 6th Form in 2012, her GP recommended that she stop after only two weeks because she was so ill again.
At the moment, she is claiming Employment Support Allowance, however, the recent medical assessment by the DWP decided that she had no medical reason not to work despite support from her GP. We have since appealed and will now have to go to a tribunal.
We also submitted a claim for Vaccine Damage Compensation which was also rejected. We are still in the process of submitting an appeal which was delayed as the solicitor that was working for us decided he could not prove the necessary causation (despite the temporal link and the letter from our GP). Feeling totally inadequate to pursue this matter alone, we met with our local MP, Harriet Baldwin.
Same with Gardasil says
My daughter became ill after the 2nd HPV Gardasil, also 15 at the time (2010). After trying meds, Dr’s and specialists for months, we finally went the alternative approach using clean nutrition, detoxing and alternative therapies. She went from bedridden and using a cane to rockclimbing and horseback riding. She still has flares (especially in the cold of Winter), but she is about 90 – 95%, rather than 10 – 15% on the meds. If she kept her diet completely clean, she would prob be 95%+. Good luck!
Try this for a cure says
ATTENTION SUFFERERS: Google Search for wiki page of the CDC Vaccine Ingredients List to see what’s in all of the vaccines before you go taking ANY shots. Typical ingredients are mercury in the form of thimerisol, also formaldehyde, glycols, and others, not to mention all the contaminants from fetal human tissues, monkey kidney viruses, puss filled egg products, etc.
HOWEVER, The syptoms being described sound similar to mine. ME/CFS, Fibromyalgia, and many other diseases are just symptoms of, and are caused by sytemic candida fungus. When the candida yeast flowers in the gut, if conditions are right, it becomes a candida FUNGUS and travels to the blood. Notice that your health conditions seem to improve after avoiding all sugar, breads, pastas, and such. That’s because without the sugars the candida fungus cannot feed enough and so their numbers decline. The result is you feel a bit better. The pain and aches are coming from the waste products of the living and dying candida fungi. Its called toxemia. Its GUARANTEED that you will feel cured of your CFS/ME/Fibro if you start using colloidal silver. It works everytime. Of course, it will come back since the candida has simply reverted to its less troublesome yeast form and is always in the gut, and eating junk food and highly processed food will help them grow back, especially after taking antibiotics.
My favorite colloidal silver is from Advanced Silver Company, but any ionic colloidal silver will work fine.
But, ignore the directions for colloidal silver since most manufacturers are simply covering their hind ends by recommending very low doses of colloidal silver. You can take much more colloidal silver than they say on the bottle, for short periods of time. Start by taking 1 teaspoon 3 times per day 20 mins before meals, then every 2 or three days increase the dose to 2 teaspoons, then 3 teaspoons, etc, until you can drink 8-16 ounces per day. After you condition is gone, continue taking colloidal silver for another 2 weeks to be certain you got all the germs, then don’t forget to take extra, extra, probiotics for at least another month. Probiotics are mandatory after colloidal silver or antibiotics. WARNING: If you start eating sugary junk food again, it will return. Fungus and yeast are everywhere and you can’t avoid them. Stop eating the sugar, bread and pasta. Since you will eat them again, and it will return, again, use the colloidal silver and probiotics, again. But next time it will require more colloidal silver. So, wise up and lay off the sugar. HINT: The aches and pains of toxemia can be reduced by using extra Vitamin B1, Niacin, Alpha lipoic acid, N acetyl cysteine, molybdenum, and plenty of Vit. C. Hang in there, if you do all this your headed to happy days again. GUARANTEED.
Dear Carol Green, I read with much sympathy your story here and in the Daily Mail (2.6.15). I also sympathise with other mothers whose daughters are experiencing the side effects. This happened to my daughter but no medical practitioner or consultant would pay my concerns any attention. No medical practitioners or consultants ever made a diagnosis, and I think only because of my daughters prior robust health and diet and indeed, watching what she ate when she became unwell (food eliminations), did we conquer this awful side effect. Best wishes and good luck to you all.
Annette Hall says
I have read your article in the Daily Mail with great interest. This has happened to my daughter too! I have desperately been trying to track down other people that have experienced this reaction to the HPV jab, and until now have been unsuccessful. The Daily Mail article suggests there are many other families who are also suffering with this issue, and I can’t help thinking that we should all join forces in order to get answers, seek compensation, and raise awareness. It should also be raised in Parliament in order to prevent further damage to our young people.
Are you aware of any support groups that are already running for families effected by this? Do you have information on other families?
I would be happy to share my daughter’s story too, and I believe the more of us that stand together, the more chance we will have to move forward.
I so look forward to hearing from you!
My daughter had the jab in 2012 and her arm blew up. We were told not to worry as it is sometimes a side effect. She went for the next jeb with no immediate problems but has since developed fatigue and a sleep disorder and is on strong medication to keep her awake. She aches constantly and suffers from depression (not surprisingly!). Is there a network? Lots of people seem to have had similar experiences.
Hanne Koplev says
‘I think she may have suffered an acute immune response that has damaged her nervous system,’ says Carol.
It can be tested with a MELISA test.